# SDR UALA2012012300480

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 66,515 hours, 12,016 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: 21198356
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DET FAN 2 CARGO AFT AFT CARGO COMPARTMENT SMOKE DETECTOR FAN NR 2 FAILURE.  STATUS; DEFERRED IAW MEL 2616B.  RPLC'D NR 2 DETECTOR FAN AFT CARGO STS MSG CLEARED AND FAULT NO LONGER ACTIVE.
